# SDR AALA202505148172

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 39,280 hours, 7,951 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 70750
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FINAL BOARDING WITH THE CARGO DOORS CLOSED THE FLIGHT CREW REPORTED AN AFT CARGO SMOKE AMBER MESSAGE APPEARED. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURE AND DISCHARGED THE AFT CARGO COMPARTMENT FIRE BOTTLE. AN EMERGENCY EVACUATION WAS ACCOMPLISHED AND THE PASSENGERS DEPLANNED VIA THE JUET BRIDGE. THE GROUND CREW REPORTED SMOKE WAS VISIBLE IN THE AFT CARGO COMPARTMENT WITHOUT ANY FIRE BEING NOTED. MAINTENANCE DETERMINED THE SMOKE REPORTED WHILE OPENING THE CARGO DOOR WAS RESIDUAL HALON FROM THE FIRE BOTTLE BEING DISCHARGED. MAINTENANCE INSPECTED THE FORWARD AND AFT CARGO COMPARTMENTS WITH NO EVIDENCE OF ODORS OR FIRE BEING NOTED. DUE TO THE EXINGUISHER BEING DEPLOYED MAINTENANCE REPLACED ALL 6 SMOKE DETECTORS PER AMM 26-16-15 (AALA202505144594, AALA202505148380, AALA202505148383, AALA202505148172, AALA202505140794, AALA202505142503) AND THE FIRE BOTTLE PER AMM 26-23-41 AS OUTLINED IN AMM 26-23-00-200-005-A. (AALA202505144199) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
